# SDR SWAA113573

- Difficulty date: May 7, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 77,535 hours, 65,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, AFT LT BULLNOSE EMERGENCY LIGHTS INOP AT ROW 14.  INSTALLED BATTERY PER MM.
